# SDR 9604519762

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fs 237-256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-HECK, FOUND CORROSION ON THE FLOOR SUPPORT FROM FS 237 TO 256, BL 0.  REPAIRED SUPPORT (P/N 5910760-11) PER EA 97-109375.
